Bulletin of the American Mathematical Society

Parallelism in the tensor analysis of partial differential equations

D. D. Kosambi

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 51, Number 4 (1945), 293-296.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506881

Mathematical Reviews number (MathSciNet)
MR0011793

Zentralblatt MATH identifier
0063.03319

Citation

Kosambi, D. D. Parallelism in the tensor analysis of partial differential equations. Bull. Amer. Math. Soc. 51 (1945), no. 4, 293--296. https://projecteuclid.org/euclid.bams/1183506881


Export citation

References

  • D. D. Kosambi, Math. Zeit. vol. 37 (1933) pp. 608-618; Quart. J. Math., Oxford Ser. vol. 6 (1935) pp. 1-12; for partial differential equations J. Indian Math. Soc. vol. 3 (1939) pp. 249-253. It may be remarked that the work of H. Hashimoto in calculating the invariants (J. Fac. Sci. Hokkaido Imp. Univ. vol. 8 (1940) pp. 163-172) is actually in error. The final results will be published in a forthcoming paper by V. Seetharaman, Proceedings of the Indian Academy of Sciences.